# SDR CALA2018031900931

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N2001139
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STRINGER 16R CLIP AT BS 970 CORRODED.  REMOVED CORROSION IAW DRAWING 140N20 01, REV D.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 101.  REMOVED AND FABRICATE D CLIP IAW DRAWING 140N2001 AND REPLACED.
